# SDR AALA970018

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15L CRACKED AT WING ICE LIGHT, FS 720B AND 720C IN TWO PLACES, AFT OF LIGHT.  REMOVED AND REPLACE CRACKED STRINGER PER SRM 53-10-3, FIG 1.  (M)
